[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.106.138. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1989

Drug-Induced Ocular Side Effects and Drug Interactions

Author Affiliations

New Haven, Conn

Arch Ophthalmol. 1989;107(12):1730. doi:10.1001/archopht.1989.01070020812014
Abstract

This text represents a compendium of drugs that are used systemically and drugs that are used in ophthalmology arranged to alert the ophthalmologist to the primary action and side effects of these drugs. In the preface, Fraunfelder tells us that he is interested in the probable medication-induced ocular side effects and the possible interaction of drugs prescribed by the ophthalmologist with other drugs the patient may be taking for his or her general conditions. On the other hand, for the purposes of the National Eye Registry of Drug-Induced Ocular Side Effects (through which Fraunfelder has been compiling information during the past 12 years), he states that he is interested primarily in collecting reports about possible side effects. It is stated that the drugs listed as having ocular side effects are posted in a decreasing order of likelihood of occurrence. We do not know the database from which the order was

First Page Preview View Large
First page PDF preview
First page PDF preview
×